# SDR ASOA201703163041

- Difficulty date: March 16, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 37,815 hours, 28,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14536834403
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE BETWEEN FRAMES 64 AND 65, BETWEEN STRINGERS 21L-21R FORWARD RADIO ALTIMETER INSIDE SKIN CORRODED.  SUPPORT REPLACED IAW SRM 51-40-02.
